# SDR ASAA2013091996084

- Difficulty date: September 19, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 64,897 hours, 42,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U17
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOOR PANEL SUPPORT ANGLE IS CORRODED AT LBL12, FROM STA 328 TO 344. BS 328-BS 344, LBL 12, BLENDED CORRODED AREA ON SUPPORT ANGLE IAW SRM 53-10-51.  ALLOWABLE DAMAGE 1, ALLOWABLE DAMAGE 1, ORIG THICKNESS 0.080.  REMOVED 0.014, REMAINING 0.066, FOUND TO BE OUT OF LIMITS TOOL T8225Y.  REMOVED OLD ANGLE AND LOCATED AND DRILLED NEW ANGLE IAW DWG 141A5410 AND SRM 51-40-02. INSTALLED NEW ANGLE IAW DWG 141A5410 AND SRM 51-40-02.
